MedElevator Войти в исследования
← Поиск публикаций
The Journal of arthroplasty · 2011

Compartment syndrome due to massive leg hematoma after primary total hip arthroplasty: a previously unreported complication of fondaparinux.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Hannon Michael G, Lamont Justin G

Аннотация

Fondaparinux is an accepted form of deep venous thrombosis prophylaxis after hip arthroplasty. Cited advantages of its use include once-daily administration, standard dosage, and superiority as compared with enoxaparin. However, there have been several case reports of serious associated bleeding complications. We describe the case of a 77-year-old woman who developed a massive leg hematoma in the operative extremity nearly 3 weeks after a primary total hip arthroplasty while on fondaparinux. The patient developed a compartment syndrome requiring decompression of the hematoma, fasciotomy, and subsequent additional plastic surgery for split thickness skin grafting.

Предметные рубрики MeSH